Application of he's parameter-expansion method for the nonlinear differential equations

N. H. Sweilam, Mohamed Khader

Research output: Contribution to journalJournal articlepeer-review

11 Scopus citations


In this paper, the parameter-expansion method is implemented to a non-linear differential equation and a coupled system of non-linear partial differential equations. One iteration is sufficient to obtain a highly accurate solution, which is valid for the whole solution domain. Comparison of the obtained solution with the exact one shows that the method is very effective and convenient. The accuracy of this method is verified by the focusing Manakov systems by ensuring that the conserved quantities remain almost constant.

Original languageEnglish
Pages (from-to)265-272
Number of pages8
JournalInternational Journal of Nonlinear Sciences and Numerical Simulation
Issue number2
StatePublished - 2009
Externally publishedYes


  • Conserved quantities
  • Focusing manakov systems
  • Parameter-expansion method


Dive into the research topics of 'Application of he's parameter-expansion method for the nonlinear differential equations'. Together they form a unique fingerprint.

Cite this